# SDR DLL10950327

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- Engine: Rroyce RB21122B02
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: RB21122B02
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 43,004 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, NR 1 FUEL PRESSURE LIGHT ILLUMINATED.  OBSERVED LOOSING FUEL FROM AREA UNDERNEATH NR 1 ENGINE POD.  SHUTDOWN NR 1 ENGINE RETURNED TO HNL.  FOUND MISALIGNED FUEL LINE TO FUEL/OIL HEAT EXCHANGER AND CUT SEALS.  REPLACED SEALS AND REALIGNED FUEL LINE.  LEAK CHECK OK, RETURNED TO SERVICE.
